# SDR SWAA2022062721831

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 9,157 hours, 3,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS INOP. / [01] R&R FWD EMERGENCY PACK REF AMM 33-51-06. OPS CHEK GOOD.
